Pee A Little And The Urine Changes To An Orange Color?

Illustration of Pee A Little And The Urine Changes To An Orange Color?
Illustration: Pee A Little And The Urine Changes To An Orange Color? healthline.com

, I have been suffering from urinating a little over a year I’ve checked with the doctor he said my urinary gynecologist was normal yesterday I checked urine and ultrasound and the results were negative and the doctor said normal and good I actually suffer from any disease the doctor yesterday I took medicine from the doctor Why does the color of my urine change to orange and sometimes red, my feeling always wants to urinate every day like that accompanied by pain, please explain to the doctor

1 Answer:

Hello good morning Melisa.

Urinating small amounts of urine accompanied by pain and a change in the color of the BAK to redness can be caused by:

Urinary Tract Infections (UTIs), including bladder infections (cystitis), lower urinary tract / urethra (urethritis), upper urinary tract infections / urether (urethritis), and kidney infections (pyelonephritis) Urinary tract stones (urolithiasis) urethra due to sexually transmitted infections Narrowing of the urethra due to a history of previous infection (urethral stricture) Malignancy etc.

In addition, a little BAK can also be caused by psychological factors such as anxiety, diabetes mellitus (diabetes), neurological disorders that regulate bladder function, the use of diuretic drugs (such as furosemide) etc., but these diseases rarely cause BAK complaints of pain or redness of BAK. Reddish BAK can also be caused by the effects of using certain drugs, for example rifampin (a drug for tuberculosis), penicillin, nitrofurantoin antibiotics, sanna laxative drugs, etc.

We suggest that you go back to another doctor (an internal medicine specialist or a urologist) to ask for a second opinion to find out the cause of your complaint, because we cannot confirm your diagnosis without examining you directly. Don't forget to inform the doctor who will check you later that you have been treated before, have done urine and ultrasound lab tests, and have taken medication from a previous doctor (better if the results of the examination or a note on the name of the drug that has been consumed) brought during treatment).

While waiting for the schedule for treatment again, increase the consumption of water to 2.5 liters a day. Avoid consuming flavored drinks for a while (such as tea, packaged drinks, etc.).

That's all, hope it helps.

Greetings, dr. Denisa

: by

Related Question

Mouth Feels Stiff After Recovering From The Flu?

Mouth Feels Stiff After Recovering From The Flu?

(1 year ago)

Good morning,.? After catching a cold the body has been feverish for a few days and taking medicine, why is it that after a fever and the cold has healed, the mouth feels a bit sti...

Deep Heat Accompanied By Patches And Red Spots On The Inner Cheeks?

Deep Heat Accompanied By Patches And Red Spots On The Inner Cheeks?

(1 year ago)

hello, I’m a 21-year-old student, it’s been 3 days I feel the heat in the fever until at night, I see in my mouth the lower lip there is a thin red spot (not sore) and ...

Any Medication That Can Cause Body Temperature To Rise?

Any Medication That Can Cause Body Temperature To Rise?

(1 year ago)

Is there really a drug that can cause heat illness on purpose? If I may know what the medicine is?...

Leave a Reply

Your email address will not be published. Required fields are marked *